Topologically semiperfect rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 265-290.
@article{RSMUP_1991__85__265_0,
     author = {Gregorio, Enrico},
     title = {Topologically semiperfect rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {265--290},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     mrnumber = {1142544},
     zbl = {0735.16022},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__265_0/}
}
TY  - JOUR
AU  - Gregorio, Enrico
TI  - Topologically semiperfect rings
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
SP  - 265
EP  - 290
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__265_0/
LA  - en
ID  - RSMUP_1991__85__265_0
ER  - 
%0 Journal Article
%A Gregorio, Enrico
%T Topologically semiperfect rings
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 265-290
%V 85
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1991__85__265_0/
%G en
%F RSMUP_1991__85__265_0
Gregorio, Enrico. Topologically semiperfect rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 265-290. http://archive.numdam.org/item/RSMUP_1991__85__265_0/

[1] F.W. Anderson - K.R. Fuller, Rings and categories of modules, Springer, New York, Heidelberg, Berlin, 1973. | MR | Zbl

[2] P.N. Ánh, Dualities of modules over topological rings, J. Algebra, 75 (1982), pp. 395-425. | MR | Zbl

[3] D. Dikranjan - A. Orsatti, On the structure of linearly compact rings and their dualities, Rend. Accad. Naz. Sci. XL Mem. Mat., 8 (1984), pp. 143-184. | MR | Zbl

[4] E. Gregorio, Generalized Morita equivalence for linearly topologized rings, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 221-246. | Numdam | MR | Zbl

[5] H. Leptin, Linear Kompakte Moduln und Ringe. I, Math. Z., 62 (1944), pp. 241-267; II, Math. Z., 66 (1957), pp. 289-327. | MR | Zbl

[6] C. Menini, Linearly compact rings and selfcogenerators, Rend. Sem. Mat. Univ. Padova, 72 (1984), pp. 99-116. | Numdam | MR | Zbl

[7] C. Menini - A. Orsatti, Dualities between categories of topological modules, Comm. Algebra, 11 (1983), pp. 21-66. | MR | Zbl

[8] S. Warner, Linearly compact rings and modules, Math. Ann., 197 (1972), pp. 29-43. | MR | Zbl